| Model Number |
1550275-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); Unspecified Heart Problem (4454)
| Date of Event |
10/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that a 2.75x23mm xience sierra stent was implanted on (b)(6) 2020.The patient presented with a non-st elevated myocardial infarction (stemi) before the procedure.On (b)(6) 2020, the patient was re-admitted with atherosclerotic heart disease.Unspecified treatment was performed, and the final patient outcome is unknown.No additional information was provided.